Alternative proof and interpretations for a recent state-dependent importance sampling scheme

Share/Save/Bookmark

Boer de, Pieter-Tjerk and Scheinhardt, Werner R.W. (2007) Alternative proof and interpretations for a recent state-dependent importance sampling scheme. Queueing Systems, 57 (2-3). pp. 61-69. ISSN 0257-0130

[img]
Preview
PDF
385Kb
Abstract:Recently, a state-dependent change of measure for simulating overflows in the two-node tandem queue was proposed by Dupuis et al. (Ann. Appl. Probab. 17(4):1306–1346, 2007), together with a proof of its asymptotic optimality. In the present paper, we present an alternative, shorter and simpler proof. As a side result, we obtain interpretations for several of the quantities involved in the change of measure in terms of likelihood ratios.
Item Type:Article
Copyright:© 2007 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64552
Official URL:http://dx.doi.org/10.1007/s11134-007-9049-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 245890